Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Infant having red bumps on the face. Had taken MMR, chicken pox and hepatitis A vaccines. Are the bumps due to the vaccination?

My 16 months old has red bumps on his face. first started out with 1 or 2 now has 3 or 4 more. He did get sick from the three vaccines , MMR , Chicken pox , and hep A. about 2 1/2 weeks ago and his doc told me that he could get a rash but its been 2 1/2 weeks. They are only red and a little raised but not blistery or anything like that. I have tried putting hydro- cortisone ointment on them but it doesn t seem to help.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
Hello ,,,
I do not think so it is because of vaccine that you have given to your child .
May be it is another condition.
you should get her evaluated once for her complaint to get her examined physically by Dermatologist.

you can get back to me with the progress in case u need further suggestions.

thanks .
i wish your baby good health
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor